PROGRAMME

28 August 2025

Swiss TPH, Kreuzstrasse 2, 4123 Allschwil

- 08:45 Registration
- 09:30 Welcome and Setting the Stage, Organizing Committee
- 09:45 **Towards a Dynamic Assessment of Urban Heat Exposure**, *Gabriele Manoli, Laboratory of Urban and Environmental Systems*
- 10:15 Heat and Health, Sarah Koch, Department of Sport, Exercise, and Health, University of Basel
- 10:45 Coffee Break / Posters (60 minutes)
- 11:45 Parallel Sessions 1
 - Monitoring and Measurements: Coupling Observations and Models
 - Mitigation and Impacts: Understanding Health Impacts and Promoting Adaptation
- **12:45** Lunch Break (60 minutes)
- 13:45 **Fast Track to Climate Adaptation in Basel**, Susanne Fischer and Marc Pfister, Basel City Dept. of Public Works and Transport, Urban Planning and Architecture, Spatial Planning Section
- 14:15 Spotlight: Bridging the Gap Between Science and Application Urban Climate Analysis for Adaptive Planning, Andreas Wicki, GEO Partner AG
- 14:35 Placing Health at the Centre of Climate Action, Cathryn Tonne, Barcelona Institute for Global Health
- **15.05** Coffee Break and Posters (30 minutes)
- 15:35 Parallel Sessions 2
 - Modelling and Simulations: Urban Modelling for Climate Resilience
 - · Mitigation and Impacts: Building Heat-Resilient Health Systems
- 16:40 Poster Awards and Closing Words, Organizing Committee
- 17:00 End of Event

Sponsors





